Advanced search
Start date
Betweenand

Wilson Albeiro Cuellar Carrera

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Colômbia

Wilson Albeiro Cuellar Carrera in research grants and scholarships supported by FAPESP.

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated June 19, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (4)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications4
Citations6
Cit./Article1.5
Data from Web of Science

CASTILLO, JESUS M. F.; CUELLAR, WILSON; FERENCZI, VALENTIN; MORENO, YOLANDA. COMPLEX STRUCTURES ON TWISTED HILBERT SPACES. Israel Journal of Mathematics, v. 222, n. 2, p. 787-814, . Web of Science Citations: 1. (10/17512-6, 15/17216-1, 14/25900-7, 13/11390-4)

CUELLAR CARRERA, W.. Complex Structures on Banach spaces with a subsymmetric basis. Journal of Mathematical Analysis and Applications, v. 440, n. 2, p. 624-635, . Web of Science Citations: 2. (10/17512-6)

CARRERA, W. CUELLAR. A Banach space with a countable infinite number of complex structures. JOURNAL OF FUNCTIONAL ANALYSIS, v. 267, n. 5, p. 1462-1487, . Web of Science Citations: 3. (10/17512-6, 12/00631-8)

CUELLAR CARRERA, W.. NON-ERGODIC BANACH SPACES ARE NEAR HILBERT. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 370, n. 12, p. 8691-8707, . Web of Science Citations: 0. (14/25900-7)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

CARRERA, Wilson Albeiro Cuellar. Espaços de Banach com várias estruturas complexas. Tese (Doutorado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (10/17512-6

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: